Journal article icon

Journal article

On Harnack estimates for positive solutions of the heat equation on a complete manifold

Abstract:
We establish several new Harnack estimates for the nonnegative solutions of the heat equation on a complete Riemannian manifold with Ricci curvature bounded by a positive or negative constant. This extends to symmetric diffusions whose generator satisfies a "curvature-dimension" inequality.

Actions


Access Document


Authors


Journal:
Comptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume:
324
Issue:
9
Pages:
1037-1042
Publication date:
1997-05-05
DOI:
ISSN:
0764-4442
URN:
uuid:e7fd06f4-c25d-4eda-8833-1031ffe0ed38
Source identifiers:
147139
Local pid:
pubs:147139
Language:
French

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP